Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had high fever and cough, gave Tylenol, developed big bump on eyebrow. Is it due to the fall?

Hello John, These happened to my son last night. So, he got hight fever , cough and I gave him Tylenol then he went to sleep after 3:30 am he woke up and told me that his left eye was hurting him. I gave him a warm bath and Tylenol. When he woke up this morning he had a big bump on top of his left eyebrow. My concern is that he did not tell me that he fell down yerterday.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query.
thank you for the detailed history.

yes it seems like your son must have sustained a infection and fever or tylenol doesnt have that effect.
It is likely that this is just a cyst under the skin. Cysts can form anywhere on the body under the skin, and they are almost always benign and nothing to worry about.
If you are interested in having this bump evaluated further, you should see a dermatologist or a surgeon. If your primary care doctor performs office procedures, that would be another option. They will help you decide whether or not to have the bump removed or whether to leave it in place for now.

thank you,
wishing you good health
Answered: Thu, 18 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor